It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Message Board

Re: pills- xenadrine

Re: pills- xenadrine

[ Back to Messages ]


Posted by Rhea on November 16, 2000 at 18:59:14:

In Reply to: pills- xenadrine posted by Andrea (Andy) on November 07, 2000 at 11:52:54:

: Hi i was just wondering if the diet pill xenadrine really works- or what the side affects are. I know someone who died from taking Dexatrime because that makes a tapeworm inside of your body. What side affects can i get from taking Xenadrine? Can it produce a tapeworm or anything like that in me? I have to know because i have tried everything to lose weight- been on every program- and this seems to work for my friends but I just wanted to make sure it was safe. please respond to my question- thank you so much.

I took xenadrine for 1 month all though I lost 7 pounds very quickly and very easily now I am paying the price. I have been off the pills
for approximately 3 weeks as I typing this message and I am currently wearing a 24 hour halter heart monitor
to determine why I have chest pain. About 4 days after I had stopped taking the pills I went to my family doctor. He had advised me that
the pills have over stimulated my heart and until all of the xenadrine is out of my system I will continue to have chest pain. He
estimated a time frame of 7 to 10 days here it is three weeks later and I am still experiencing
chest pain. I only took half of the recommended dosage 1 pill 2 x a day. I do not recommend
taking this. I can't express to you enough what a frightening experience this has been for me.

Try to lose weight the natural way by limiting your calorie and fat intake. Follow a nutrional diet.
Losing weight does't come in a pill.


Follow Ups

All times are GMT -7. The time now is 09:07 AM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!